# SDR USAA2015031000002

- Difficulty date: March 9, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N165US
- Make and model: Airbus A321-211
- Aircraft serial: 1431
- Aircraft time: 47,811 hours, 17,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  INSTALLED NEW BATTERY.  OPERATIONAL CHECKED GOOD.
